# SDR YENA20150119008

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 16,718 hours, 10,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 007540
- Condition: Inoperative
- Location: Emergency Light
- Part time: 16,718 hours, 10,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE FORWARD CABIN EMERGENCY EXIT LIGHT FOUND INOPERATIVE.  R & R NR 1 POWER SUPPLY UNIT IAW AMM 33-50-00.  OPS CHECK GOOD.
